Publications by the researcher in collaboration with Sonia Pérez Díaz (11)

2020

  1. A new approach for computing the asymptotes of a parametric curve

    Journal of Computational and Applied Mathematics, Vol. 364

2019

  1. An in depth analysis, via resultants, of the singularities of a parametric curve

    Computer Aided Geometric Design, Vol. 68, pp. 22-47

  2. On the computation of singularities of parametrized ruled surfaces

    Advances in Applied Mathematics, Vol. 110, pp. 270-298

  3. The limit point and the T-function

    Journal of Symbolic Computation, Vol. 94, pp. 30-51

2016

  1. Interdisciplinariedad e integración del conocimiento de las competencias básicas en los grados de Ingeniería de Telecomunicación

    Aprendizaje-servicio, desarrollo y comunidades profesionales de aprendizaje en educación superior

2015

  1. A connection between birational automorphisms of the plane and linear systems of curves

    Journal of Computational and Applied Mathematics, Vol. 283, pp. 91-105

  2. Asymptotes of space curves

    Journal of Computational and Applied Mathematics, Vol. 278, pp. 231-247

  3. Characterizing the finiteness of the Hausdorff distance between two algebraic curves

    Journal of Computational and Applied Mathematics, Vol. 280, Núm. 1, pp. 327-346

  4. Modelos aleatorios en ingeniería

    Paraninfo

2014

  1. Asymptotes and perfect curves

    Computer Aided Geometric Design, Vol. 31, Núm. 2, pp. 81-96

  2. Asymptotic behavior of an implicit algebraic plane curve

    Computer Aided Geometric Design, Vol. 31, Núm. 7, pp. 345-357